Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Normal for child to get tired quickly due to stomach bug?

Hi

my son he is 4 and half year old. He was complaining stomach pain and also had fever. We took him to doctor and get antibiotic for him. All night he had temprature between 37 - 38 and today he is having loose motion with green stool. in 3 hours he went to toilet 11 times with little bit of stool each time. We give him Hydralite and little bit of fresh chicken stock. He looks ok but getting tired very quickly. I know its because of loose motions. we give him his medicine in the morning. Doctor said he has bug in his stomach. Is there something i should be worried or its normal that bug is clearing out of the body. He dont feel like eating anything.



Appreciate your advise on this.
Mon, 17 Feb 2014
Report Abuse
Pediatrician 's  Response
Hi,

Thank you for your query.

The description provided by you is very normal for your son who is having diarrhoea. Diarrhoea causes electrolyte imbalance and tiredness. It shall take a day or two to normalize once the diarrhoea gets controlled. As you have started an antibiotic it shall take 24-48 hours to have its effect in controlling the diarrhoea.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or if you would like to share more facts.

Wishing your son an early recovery.

Regards,

Rajiv K Khandelwal
http://goo.gl/SuCjl
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stomach cancer


Normal for child to get tired quickly due to stomach bug?

Hi, Thank you for your query. The description provided by you is very normal for your son who is having diarrhoea. Diarrhoea causes electrolyte imbalance and tiredness. It shall take a day or two to normalize once the diarrhoea gets controlled. As you have started an antibiotic it shall take 24-48 hours to have its effect in controlling the diarrhoea. I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or if you would like to share more facts. Wishing your son an early recovery. Regards, Rajiv K Khandelwal http://goo.gl/SuCjl